CSpace
解析非线性差分系统的稳定性
王联; 章毅
1995
Source Publication数学学报
ISSN0583-1431
Volume038Issue:003Pages:355
Abstract本文研究方程右端具有某种解析性质的非线性差分析系统解的稳定性问题,通过引入K-稳定性概念,证明了几个简洁的稳定性充分准则,并用例子说明了本文结果的优越性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44986
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王联,章毅. 解析非线性差分系统的稳定性[J]. 数学学报,1995,038(003):355.
APA 王联,&章毅.(1995).解析非线性差分系统的稳定性.数学学报,038(003),355.
MLA 王联,et al."解析非线性差分系统的稳定性".数学学报 038.003(1995):355.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王联]'s Articles
[章毅]'s Articles
Baidu academic
Similar articles in Baidu academic
[王联]'s Articles
[章毅]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王联]'s Articles
[章毅]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.